Advil PM (2pk)

Advil PM (2pk)

Regular price $0.89

Travel size Advil PM in a single dose packet. For the relief of occasional sleeplessness when associated with minor aches and pains. Helps you fall asleep and stay asleep. Active ingredient: Ibuprofen, 200 mg and Diphenhydramine citrate 30 mg (nighttime sleep-aid)

Each travel size Advil packet contains 2 tablets.



Discover our travel tips, tricks and new products!

Sale

Unavailable

Sold Out